Skip to main content
Skip to main navigation menu
Skip to site footer
Open Menu
Ukrains’kyi Matematychnyi Zhurnal
Current
Archives
Submissions
Major topics of interest
About
About Journal
Editorial Team
Contacts
Search
Register
Login
Home
/
Archives
/
Vol. 67 No. 12 (2015)
Vol. 67 No. 12 (2015)
Published:
25.12.2015
Research articles
Regularized integrals of motion for the Korteweg – de-Vries equation in the class of nondecreasing functions
K. N. Andreev, E. Ya. Khruslov
1587-1601
PDF (Russian)
Approximation of analytic functions by the partial sums of Taylor series
M. V. Gaevs'kyi, P. V. Zaderei
1602-1619
PDF (Ukrainian)
On the sum of narrow and finite-rank orthogonally additive operators
H. I. Humenchuk
1620-1625
PDF (Ukrainian)
Systems of φ-Laplacian three-point boundary-value problems on the positive half-line
S. Djebali, K. Mebarki
1626-1648
PDF
Determination of jumps in terms of linear operators
Sh. Zviadadze
1649-1657
PDF
Generalized convex sets and the problem of shadow
I. Yu. Vyhovs'ka, Yu. B. Zelinskii, M. V. Stefanchuk
1658-1666
PDF (Russian)
Singularity and fine fractal properties of one class of generalized infinite Bernoulli convolutions with essential overlaps. II
M. V. Lebid', H. M. Torbin
1667-1678
PDF (Ukrainian)
On the norm of decomposable subgroups in nonperiodic groups
F. N. Liman, T. D. Lukashova
1679-1689
PDF (Russian)
Exact constants in inequalities for the Taylor coefficients of bounded holomorphic functions in a polydisc
I. Yu. Meremelya, V. V. Savchuk
1690-1697
PDF (Ukrainian)
Ultrafilters on balleans
I. V. Protasov, S. V. Slobodianiuk
1698-1706
PDF
Almost periodic and Poisson stable solutions of difference equations in metric spaces
V. Yu. Slyusarchuk
1707-1714
PDF (Ukrainian)
Finite groups with X-quasipermutable Sylow subgroups
Yi Xiaolan, Yang Xue
1715-1722
PDF
Index
Index of volume 67 of „Ukrainian Mathematical Journal”
1723-1729
PDF (Ukrainian)
Language
English
Українська
Information
For Readers
For Authors
For Librarians